# SDR EY2R9600841

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Piston Unit
- Part number: 3237
- Condition: Corroded
- Location: Propeller Assy
- Part time: 2,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON UNIT CORRODED.
